# SDR A6WA201542552

- Difficulty date: March 22, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 38,384 hours, 35,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 5D TO 8F INOPERATIVE WITH SWITCH IN ON POSITION.  INSPECTED & FOUND EMERGENCY LIGHTS AT 5F & 8D NOT WORKING.    R & R NR 3 INVERTOR IAW AMM 33-51-07.  OPS CHECKED GOOD.
